# SDR ASAA2020083103107

- Difficulty date: August 30, 2020
- Submitted: August 31, 2020
- Operation: Air carrier
- Aircraft: N467AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36362
- Aircraft time: 23,737 hours, 7,735 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Valve
- Condition: Faulted
- Location: Cabin Temp
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CONTROL CABIN ZONE TEMP LIGHT ON DURING RECALL.  GROUNDED - YES.  FOUND FLIGHT DECK TRIM VALVE LIGHT FAULTED.  RAN BITE PROCEDURE 3 TIMES, REF B737-900 AMM 21-21-00 AND B737-900 FIM 21-62 TASK 801, NO FAULTS FOUND.
